# SDR P5CA2018112970363

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,466 hours, 3,413 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ISOLATION VALVE SWITCH BACK LIGHT ON OVERHEAD PANEL (FO'S SIDE) INOP( RE LAMP AND ISOLATION VALVE CHECK OK PER AMM 36-11-04/401 )
